# SDR CA021209008

- Difficulty date: October 1, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 810641
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND METAL IN OIL FILTER, AFTER INVESTIGATION FOUND TO NR 3 BEARING FAILURE.
